# SDR SWIA200514808

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 25,165 hours, 35,325 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 5301
- Part serial: 371
- Condition: Malfunctioned
- Location: Aileron Trim Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM VERY STIFF IN FLIGHT.  REMOVED AND REPLACED AILERON TRIM TAB ACTUATOR ASSY IAW EMB 120 MM 27-12-01.  OPERATIONAL CHECK GOOD.
